I am 22 and had my first sexual experience with my boyfriend 6 moths ago after a year of dating. We have a very nice relationship and love each other. I have taken pills and we always use a condom. For some reason, even though it doesn't hurt, many times I am very turned on and have natural lubrication but end up drying up completely after a few minutes. It is very frustrating for both of us because KY is not the same, plus I'm too young to be dry. I want to be with him and we make love at least 2 or 3 times a week. This problem has been going on for months now and it has been more noticeable lately. It has happened while I have been in and out of the pill. I feel we have enough foreplay, if not why do I start very wet? Is there any reason why this is happening? I don't see any signs or have ever had an infection... Can stressful situations in life bring this at all?
I heard about a male birth control pill a few years ago but have not heard anything about it since. Does it even exist? Other than the condom, I feel like it's always the woman's responsibility. I know that the consequences of unprotected sex are heavier for women but I would love it if it wasn't always the woman who had to throw her body out of whack by taking birth control. That said, the pill and other hormonal birth control methods all seem to have some health risk involved (increased breast cancer risk, cardiovascular risk, etc.) I know we need to protect ourselves, but it seems extreme to take all these health risks to avoid pregnancy (considering the fact that many people who use birth control do not even use a condom or protection against STIs). I just think that if a man loved a woman, he would not want her to increase her risk of certain health problems by taking the pill. Is the condom really a dependable method for someone like me who refuses to take hormonal birth control? There are just so many choices to make when becoming sexually active.
Hi, I am on Ortho Tricyclen Lo, and I have been taking them for almost a month now. I am on my placebo pills, but haven't had my period yet. Is that supposed to happen? On day 3 of taking my pills, I had unprotected sex with my boyfriend, and three weeks later I have been feeling very sick, low energy, nauseated and bloated, and have been very moody. I'm hoping it's side effects of the pill, but I'm not sure.
I often have unprotected sex with my ex-fiance. Stupid I know. But I am supposed to be on birth control pills. In June, after we split I stop taking them. Now in December we have had intercourse multiple time again. I have two questions. If I take a pill every time after our intercourse (which I've been doing), will I get pregnant? And will that mess up my body?
I have been on the pill for over 2 years, and have never missed a pill. I just started my inactive pills on Sunday of this week, and had sex with my boyfriend on Monday. He wore a condom but I am still concerned there is a chance I might still get pregnant. Is it possible for this to happen or am I safe?
I'm a female college sophomore & started having partnersex fairly recently, around May. So far it's been a wonderful experience but within the past six weeks or so my partner has had difficulty climaxing because my vagina gets so wet he loses sensation. To be honest, it doesn't feel as great for me either when I'm totally sopping and lose all sense of friction! We've never used condoms (we're both STI-free & I'm on the Pill) and never had a need for lubricant. I know that your amount of vaginal secretion has a lot to do with where you are in your cycle, as well as being aroused...I'm just not really sure what to do about this. Obviously, it's not something I can control but I've started to get so nervous during sex that I'm going to get "too" wet that I can't climax either! And that isn't much fun at all. Is this a problem that other girls have? And how would you recommend dealing with it? Thank you so much.
About a month ago my boyfriend and I decided to get serious into foreplay. He broke my cherry and ever since then I have been experiencing a slight brownish clear colored discharge. I'm also on birth control (marvalon 28) a close friend of mine said that as long as I'm on the white pill I do not ovulate. I haven't had my period regularly for 2 years, I have been picking and chosing when to have it. But over the last 5 to 6 months I chose not to have it and I'm wondering if this could be the source of my problem. I have decided to take the green pill which allows me to have a period and I have not yet experienced any blood flow, let alone any of this brownish discharge!
I had sex with no condom 3 days before I started my period, AND 1 day after I started my period. I'm on birth control BUT I was at the end of my 1st pack I have ever took (taking the non-active pills) and I don't exactly take them at the exact same time every day but pretty close. I was wondering what's the possibility of me getting pregnant considering the circumstances, birth control doesn't take effect until the first month is up, but I'm already taking my inactive pills so that technically means the month is up doesn't it? Also, I was getting ready to start/was on my period, and I have a regular cycle so I don't think there's any way I could have been ovulating but I'm really worried, please help!
And Gail asks...
I'm 16 years old, and I'm on the pill. I've been on it for little over a month, and recently me and my partner have been doing it without a condom (we're clean) since I've been on them for a month now. Question is, I'm not a perfect user. I take my pill within a 30 min. range, never exactly right on time, what's my chance of pregnancy?
And Hockeylover asks...
I've been on the pill for about a year now and I'm sexually active with my boyfriend. This past month I had sex with my boyfriend and the condom didn't break but may have leaked or something because my boyfriend seemed to think that something minor could have been wrong. A few days after that I forgot to take a pill until about 12 hours after the fact. Now, my pill pack is finished and it is time for me to have my withdrawal bleed which has always occurred at the same time. Today, however, I have experienced nothing but minimal spotting, which is unusual.
Also - just for future reference as I was always curious - I know that it is extremely difficult to become pregnant while on the pill as long as it is taken properly. However, if pills were forgotten or whatnot I realize that it is possible to get pregnant but I was wondering whether one would still experience the withdrawal bleed or whether this would not occur (just like a period doesn't occur if someone is pregnant). Does any blood that comes during a withdrawal bleed while on the pill signify that no pregnancy has occurred? Am I at risk?